MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN 2 SYSTEM; REFERENCE SENSOR

ORTHALIGN, INC. KNEEALIGN 2 SYSTEM; REFERENCE SENSOR
Model Number 133632
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial report is being filed after the due date as the initial submission was found to have not be received during an attempt to submit the follow-up report.At that time, the error message "error: initial report / prior supplement has not been received.The initial report is missing." alerted orthalign inc of the issue prompting the submission of this as an initial report.A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.It cannot be determined how the reference sensor was assembled to the patient's tibia based on the contents of the event log, nor if this played any factor in the device output as reported by the user.The returned navigation unit and reference sensor were tested in-house.The two devices were tested by simulating a tka using saw-bones, performing a tibial and femoral navigations several times.All simulated usage passed, no issues were observed.The complaint cannot be confirmed based on the provided information.Orthalign, inc.Will continue to monitor this issue and take action when/if alert limits are exceeded.
 
Event or Problem Description
Inaccurate tibial alignment; the varus/valgus numbers displayed did not match actual alignment of the implant.

Brand Name
KNEEALIGN 2 SYSTEM
Common Device Name
REFERENCE SENSOR
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key12302007
Report Number3007521480-2021-00021
Device Sequence Number20107930
Product Code OLO
UDI-Device Identifier00858704006015
UDI-Public00858704006015
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number133632
Device Catalogue Number133632
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1